Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Sithtiger
HELP Having Allergy Symptoms With Subutex After Years of Use......
  1. #1
    Sithtiger is offline New Member
    Join Date
    Nov 2014
    Posts
    3

    Exclamation HELP Having Allergy Symptoms With Subutex After Years of Use......

    I've been taking Subutex for about 3 1/2 years and I've started to have problems recently. I'm taking one 2m Tablet a day. How I've been taking it recently is I've been breaking it up into 1/4's and taking it 3 to 4 times a day. It seems like since then I started having problems.

    For the last two weeks, I've been having breathing problems, tight chest and feels like someone is squeezing my heart. I went to the ER, they did and EKG, chest X-Ray and blood test and everything came back normal. Since then, I would be feeling better for a day or two and then suddenly start feeling worse the next day I woke up. It seems to get better at night and in the early morning.

    Can you suddenly develop an allergy to Subutex? Because, that's what it feels like. Also, all this happened after I started taking it differently....that is breaking it up into 1/4's taking it 3 to 4 times a day. Compared to breaking a pill into 1/2 and then taking it twice a day.

    I just don't understand why it would stop working, even if I was taking it differently. I'm still taking the same dose and sometimes a little less, just more times a day.

    I was also taking Hydroxyzine, Zofran, Ambien CR. I stopped all of those because it seemed like they were causing things to get worse, but now I'm thinking it was the Subutex, but I don't understand how I could develop an allergy after all this time. Please, if anyone can tell me anything, it's dire that I know. I'm very sick scared!

  2. #2
    Sithtiger is offline New Member
    Join Date
    Nov 2014
    Posts
    3

    Default

    Pretty sure I figured it out. IT was the way I was taking the Subutex. Even though I wasn't taking more than prescribed (actually less), the drug has such a long half life, I wasn't giving my body time to recover. I'm going back to taking a half a pill twice a day. I did that today and while I don't feel good, I feel much much better.
    Iwantoff2013 likes this.

  3. #3
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    2,791

    Default

    Glad you figured it out. It's much better to only take it twice a day, max. Any more than that is considered addictive behavior. Are you planning to taper off Sub anytime soon?

    All the best,
    Kat

  4. #4
    Sithtiger is offline New Member
    Join Date
    Nov 2014
    Posts
    3

    Default

    I was wrong. I'm not only having problems with Subutex but with other similar drugs and drugs not similar like Lamictal. Now if I take even a little sliver of Sub, it makes me deathly sick. I wish I knew what to take to counteract that, if there is such a thing for that.

Similar Threads

  1. 16mg of Subutex for five years
    By patdio58 in forum Need to Talk?
    Replies: 4
    Last Post: 10-08-2017, 12:10 PM
  2. It's my 3 day withdrawing from subutex with no symptoms?
    By Phunkyfinlon in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 07-10-2015, 06:17 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22